Dipòsit Digital de Documents de la UAB 10 registres trobats  La cerca s'ha fet en 0.04 segons. 
1.
22 p, 816.7 KB Period function of planar turning points / Huzak, Renato (Hasselt University. Campus Diepenbeek (Belgium)) ; Rojas, David (Universitat de Girona. Departament d'Informàtica, Matemàtica Aplicada i Estadística)
This paper is devoted to the study of the period function of planar generic and non-generic turning points. In the generic case (resp. non-generic) a non-degenerate (resp. degenerate) center disappears in the limit ɛ → 0, where ɛ ≥ 0 is the singular perturbation parameter. [...]
2021 - 10.14232/ejqtde.2021.1.16
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2021, Issue 16 (2021) , p. 1-21
2 documents
2.
34 p, 471.7 KB Stability index of linear random dynamical systems / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
Given a homogeneous linear discrete or continuous dynamical system, its stability index is given by the dimension of the stable manifold of the zero solution. In particular, for the n dimensional case, the zero solution is globally asymptotically stable if and only if this stability index is n. [...]
2021 - 10.14232/ejqtde.2021.1.15
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2021, Issue 15 (2021) , p. 1-27
2 documents
3.
46 p, 2.6 MB Crossing limit cycles for piecewise linear differential centers separated by a reducible cubic curve / Jimenez, Jeidy J. (Universidade Federal do Oeste da Bahia (Brasil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Medrado, Joao Carlos (Universidade Federal de Goiás. Instituto de Matemática e Estatística (Brasil))
As for the general planar differential systems one of the main problems for the piecewise linear differential systems is to determine the existence and the maximum number of crossing limits cycles that these systems can exhibit. [...]
2020 - 10.14232/ejqtde.2020.1.19
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2020, Issue 19 (2020) , p. 1-48
2 documents
4.
19 p, 716.5 KB Strongly formal weierstrass non-integrability for polynomial differential systems in C2 / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica.) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Recently a criterion has been given for determining the weakly formal Weierstrass non-integrability of polynomial differential systems in C2. Here we extend this criterion for determining the strongly formal Weierstrass non-integrability which includes the weakly formal Weierstrass non-integrability of polynomial differential systems in C2. [...]
2020 - 10.14232/ejqtde.2020.1.1
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2020, Issue 1 (2020) , p. 1-16
2 documents
5.
13 p, 299.6 KB On a Class of Invariant Algebraic Curves for Kukles Systems / Osuna, Osvaldo (UMSNH(México). Instituto de Física y Matemáticas) ; Rebollo-Perdomo, Salomón (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villaseñor, Gabriel (Instituto Tecnológico de Morelia(México). Departamento de Ciencias Básicas)
In this paper we give a new upper bound for the degree of a class of transversal to infinity invariant algebraic curves for polynomial Kukles systems of arbitrary degree. Moreover, we prove that a quadratic Kukles system having at least one transversal to infinity invariant algebraic curve is integrable.
2016 - 10.14232/ejqtde.2016.1.61
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 61 (2016) , p. 1-12  
6.
12 p, 363.9 KB Analytic reducibility of nondegenerate centers: Cherkas systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we study the center problem for polynomial differential systems and we prove that any center of an analytic differential system is analytically reducible. We also study the centers for the Cherkas polynomial differential systems x˙ = y, y˙ = P0(x) + P1(x)y + P2(x)y2, where Pi(x) are polynomials of degree n, P0(0) = 0 and P'0(0) < 0. [...]
2016 - 10.14232/ejqtde.2016.1.49
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 49 (2016) , p. 1-10  
7.
23 p, 384.6 KB Centers of projective vector fields of spatial quasi-homogeneous systems with weight (m,m,n) and degree 2 on the sphere / Liang, Haihua (Guangdong Polytechnic Normal University(China). Department of Computer Science) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we study the centers of projective vector fields Q_T of three-dimensional quasi-homogeneous differential system d/dt=Q() with the weight (m,m,n) and degree 2 on the unit sphere S^2. We seek the sufficient and necessary conditions under which Q_T has at least one center on S^2. [...]
2016 - 10.14232/ejqtde.2016.1.103
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 103 (2016) , p. 1-26  
8.
36 p, 1.5 MB Global configurations of singularities for quadratic differential systems with exactly two finite singularities of total multiplicity four / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rezende, Alex C. (Universidade de São Paulo) ; Schlomiuk, Dana (Université de Montréal) ; Vulpe, Nicolae (Academy of Science of Moldova)
In this work we consider the problem of classifying all configurations of singularities, both finite and infinite of quadratic differential systems, with respect to the geometric equivalence relation defined in [2]. [...]
2014 - 10.14232/ejqtde.2014.1.60
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 60 (2014) , p. 1-43  
9.
15 p, 681.4 KB Periodic orbits for real planar polynomial vectors fields of degree n having n invariant straight lines taking into account their multiplicities / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rodrigues, Ana (University of Exeter (UK). Mathematics Research Institute)
We study the existence and non-existence of periodic orbits and limit cycles for planar polynomial differential systems of degree n having n real invariant straight lines taking into account their multiplicities. [...]
2015 - 10.14232/ejqtde.2015.1.55
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 55 (2015) , p. 1-15  
10.
60 p, 2.7 MB Global configurations of singularities for quadratic differential systems with exactly three finite singularities of total multiplicity four / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova)
In this article we obtain the geometric classification of singularities, finite and infinite, for the two subclasses of quadratic differential systems with total finite multiplicity m_f=4 possessing exactly three finite singularities, namely: systems with one double real and two complex simple singularities (31 configurations) and (ii) systems with one double real and two simple real singularities (265 configurations). [...]
2015 - 10.14232/ejqtde.2015.1.49
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 49 (2015) , p. 1-60  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.